Applied Mathematics

Vol.5 No.12(2014), Paper ID 47391, 10 pages

DOI:10.4236/am.2014.512174

 

Fractal Image Compression Using Self-Organizing Mapping

 

Rashad A. Al-Jawfi, Baligh M. Al-Helali, Adil M. Ahmed

 

Department of Mathematics, Faculty of Sciences and Arts, Najran University, KSA
Department of Mathematics and Computer Science, Faculty of Science, Ibb University, Ibb, Yemen
Department of Mathematics, Faculty of Ibn Alhaitham for Education, Baghdad University, Baghdad, Iraq

 

Copyright © 2014 Rashad A. Al-Jawfi, Baligh M. Al-Helali, Adil M. Ahmed et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Al-Jawfi, R. , Al-Helali, B. and Ahmed, A. (2014) Fractal Image Compression Using Self-Organizing Mapping. Applied Mathematics, 5, 1810-1819. doi: 10.4236/am.2014.512174.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.